# SDR SWAA2022032956866

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT STRAP; UPPPER SURFACE STA 772 RBL 14 TO LBL 14 HAS AREAS OF CORROSION / REMOVED TEE ANGLE SUPPORT; REMOVED NUTPLATE PER SRM 51-40-02-0G-0; REMOVED CORROSION PER SRM 51-10-02-0G-0; THICKNESS EVALUATION FOUND TO BE OUT LIMITS DRAWING #146A940; INSTALLED NEW TEE ANGLE SUPPORT IAW B737 SRM 51-40-02-0G-0
